# SDR IPXA09555565

- Difficulty date: March 26, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N382020
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT OTBD AFT FLAP LOWER SURFACE HAS DELAMINATED 36 INCH FROM OTBD EDGE AND 7.0 INCH FWD OF THE T/E.  FOUND TO BE OUT OF LIMITS PER SRM 57-53-01-1A.  SANDED CLEANED AND PREPPED AREA FOR REPAIR IAW SRM 51-70-05 PARG 5.  PREP PLIES WITH GRAFIT BTCH NR 0001452047 AND RESIN MIX BTCH NR 0001603554 IAW SRM 51-70-05-0G.  OK TO BOND.  BONDED REPAIR WITH PLIES 3 INCH INNER 5 INCH OUTER GRAFIT BTCH NR 0001452047 AND RESIN MIX BTCH NR 0001603554 IAW SRM 51-70-05-0G.
